... Excellent..Why am I taking 40 mg. Zocor..There are days I can barely walk..Leg pain is really awful.how will I know if i stopped taking this med. To know if this is ny problem?
The only way to tell if its the problem is to stop taking it for a week or so. Talk to your dr. and see why you are on it. Its very possible it was high until you were put on the Zocor, in which case you need it to keep it down.
However, I was where you are with a statin. I told my dr unless he had one that wouldn't do that I wasn't taking it, I have fibromyalgia and it was making it way worse. My cholesterol is very high without them. He told me to take coq10, and put me on atorvastatin and started out with a low dose and is working me up to what I need. So far so good. Statins cause the coq10 we have in our bodies naturally to disappear. That is why the pain etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 7 answers
Posted 25 Sep 2009 • 1 answer
Posted 24 Aug 2013 • 1 answer
Patient who is taking simvastatin and he suffers from muscle pain , he start taking diclofenac , is?
Posted 28 Oct 2014 • 1 answer
Posted 13 May 2017 • 0 answers